# SDR DLM88002029

- Difficulty date: October 16, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 36,472 hours, 31,147 cycles
- Engine time: 9,492 hours, 16,502 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part serial: P80521
- Condition: Leaking
- Location: Apu Bay
- Part time: 9,492 hours, 16,502 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AFT SMOKE DETECTORS SOUNDED AND FLT ATTNS REPORT SMELLING UNIDENTIFIABLE ODOR WHEN AIRFOIL A/I IN USE.  ALARMS STOPPED 1.5 MIN AFTER A/I OFF.  MTC FOUND OIL AT APU INLET APPEARS TO BE COMING FROM INSIDE APU.  PERFORMED DUCT BURNOUT.  REPLACED APU FOR OIL LEAK.
